MathSciNet Relay Station
MathSciNet bibliographic data
MR540671 (81m:03042) 03C45 (03C60 12L99)
Wood, Carol Notes on the stability of separably closed fields. J. Symbolic Logic 44 (1979), no. 3, 412–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement